MathSciNet Relay Station
MathSciNet bibliographic data
MR1878742 60J80
Vatutin, V. A.; Dyakonova, E. E. The survival probability of a critical multitype Galton-Watson branching process. Proceedings of the Seminar on Stability Problems for Stochastic Models, Part II (Nalęczow, 1999). J. Math. Sci. (New York) 106 (2001), no. 1, 2752–2759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement